AGH
BG
C   Z   A   S   O   P   I   S   M   A        E   L   E   K   T   R   O   N   I   C   Z   N   E        A   G   H English Version  
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 33/1 (2013)





Strona redakcyjna
Spis treści
Instruction for authors

Grzegorz Andrzejczak, Magdalena Nockowska-Rosiak, Bogdan Przeradzki

A note on Blasius type boundary value problems
Opuscula Math. 33 (2013), 5-17   Pełny tekst/Article:   pdf  pdf  (160kB)

Mostafa Blidia, Noureddine Ikhlef Eschouf, Frédéric Maffray

On vertex b-critical trees
Opuscula Math. 33 (2013), 19-28   Pełny tekst/Article:   pdf  pdf  (140kB)

Piotr Grabowski

The lq-controller synthesis problem for infinite-dimensional systems in factor form
 Opuscula Math. 33 (2013), 29-79   Pełny tekst/Article:   pdf  pdf  (430kB)

Serguei I. Iakovlev, Valentina Iakovleva

Eigenvalue-eigenfunction problem for Steklov's smoothing operator and differential-difference equations of mixed type
Opuscula Math. 33 (2013), 81-98   Pełny tekst/Article:   pdf  pdf  (179kB)

Adrian Karpowicz

The maximum principle for viscosity solutions of elliptic differential functional equations
Opuscula Math. 33 (2013), 99-105   Pełny tekst/Article:   pdf  pdf  (126kB)

Tomáš Madaras, Martina Mockovčiaková

Notes on topological indices of graph and its complement
Opuscula Math. 33 (2013), 107-115   Pełny tekst/Article:   pdf  pdf  (168kB)

Sotiris K. Ntouyas

Boundary value problems for nonlinear fractional differential equations and inclusions with nonlocal and fractional integral boundary conditions
Opuscula Math. 33 (2013), 117-138   Pełny tekst/Article:   pdf  pdf  (205kB)

Yarema A. Prykarpatsky, Denis Blackmore, Jolanta Golenia, Anatoliy K. Prykarpatsky

A vertex operator representation of solutions to the Gurevich-Zybin hydrodynamical equation
Opuscula Math. 33 (2013), 139-149   Pełny tekst/Article:   pdf  pdf  (150kB)

Łukasz Rzepnicki

Generating the exponentially stable C0-semigroup in a nonhomogeneous string equation with damping at the end
Opuscula Math. 33 (2013), 151-162   Pełny tekst/Article:   pdf  pdf  (162kB)

Fazlollah Soleymani

Some efficient seventh-order derivative-free families in root-finding
Opuscula Math. 33 (2013), 163-173   Pełny tekst/Article:   pdf  pdf  (165kB)

Paweł Wilczyński

Planar nonautonomous polynomial equations V. The Abel equation
Opuscula Math. 33 (2013), 175-189   Pełny tekst/Article:   pdf  pdf  (184kB)

Kexiang Xu, Kinkar Ch. Das, Kechao Tang

On the multiplicative Zagreb coindex of graphs
Opuscula Math. 33 (2013), 191-204   Pełny tekst/Article:   pdf  pdf  (192kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie